I useally hv late periodss . sm time i cnt be hv periods wth out medicine.all reports r normal then y it be happn all d time ?
Like the answers? Chat privately with the doctor of your choice
Hi, basic cycles of yours are of longer interval,so need not to worry for that. Now comes why period only after medicine? Here you need to observe----your weight gain it may lead to this situation. If you are pcos, some times anaemia infection, rare case diabetics all may lead to delayed period.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.